# SDR MYWA970010

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TWO FLASHLIGHT BATTERY PACKS ARE INOP.  REMOVED AND INSTALLED TWO FLASHFLIGHT BATTERY PACKS, P/N P4-01-0021.  (M)
